Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What treatment should I take to stop the continuous bleeding occurring from a miscarriage ?

hi i had natural miscarriage .after that periods are non stop. doc prescribed primolut nor for 21 days. bleeding stopped after 3 having withdrawal bleeding.was heavy in the begining but still spotting since 2 days. why am i having this spotting?and y the bleeding is not stopping?i want to try for a baby soon but these kind of bleedings are giving me headaches.i am fed up with these bleedings. i want to conceive after my next menstural cycle but this withdrawal bleeding is not stopping?pls help so that i can go to doc to take a hormonal tests.i am having pcos ttoo.thanks
Asked On : Tue, 9 Aug 2011
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Thanks for query,
It seems that you might have still some conception residue remained.
Go for ultra sound or consult gynaec and seek his advice.
Take rest.
Ok and bye.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor